Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``Open sets of Axiom A flows with exponentially mixing attractors''


Authors: Vitor Araújo, Oliver Butterley and Paulo Varandas
Journal: Proc. Amer. Math. Soc. 146 (2018), 5013-5014
MSC (2010): Primary 37D20, 37A25; Secondary 37C10
DOI: https://doi.org/10.1090/proc/14163
Published electronically: August 10, 2018
MathSciNet review: 3856166
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D20, 37A25, 37C10

Retrieve articles in all journals with MSC (2010): 37D20, 37A25, 37C10


Additional Information

Vitor Araújo
Affiliation: Departamento de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil
Email: vitor.d.araujo@ufba.br, vitor.araujo.im.ufba@gmail.com

Oliver Butterley
Affiliation: Abdus Salam International Centre for Theoretical Physics, Strada Costiera 11, Trieste 34151, Italy
Email: oliver.butterley@ictp.it

Paulo Varandas
Affiliation: Departamento de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil
Email: paulo.varandas@ufba.br

DOI: https://doi.org/10.1090/proc/14163
Keywords: Robust exponential decay of correlation, SRB measure, Axiom A flow
Received by editor(s): January 10, 2018
Received by editor(s) in revised form: March 8, 2018, and March 15, 2018
Published electronically: August 10, 2018
Additional Notes: We are grateful to François Ledrappier and Viviane Baladi for bringing this issue to our attention and for helpful further discussions.
Communicated by: Nimish Shah
Article copyright: © Copyright 2018 American Mathematical Society